Fundamental solution of the Cauchy problem for the Shilov-type parabolic systems with coefficients of bounded smoothness

  • V. A. Litovchenko Чернiв. нац. ун-т
  • G.M. Unguryan

Abstract

Under the condition of minimal smoothness of the coefficients, we construct the fundamental solution of the Cauchy problem and study the principal properties of this solution for a special class of linear parabolic systems with bounded variable coefficients covering the class of Shilov-type parabolic systems of nonnegative kind.
Published
25.03.2017
How to Cite
LitovchenkoV. A., and UnguryanG. “Fundamental Solution of the Cauchy Problem for the Shilov-Type Parabolic Systems With Coefficients of Bounded Smoothness”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 3, Mar. 2017, pp. 348-64, http://umj.imath.kiev.ua/index.php/umj/article/view/1701.
Section
Research articles